# SDR 2002FA0000365

- Difficulty date: February 14, 2002
- Submitted: March 20, 2002
- Operation: General aviation
- Aircraft: N727MT
- Make and model: Beech E-90
- Aircraft serial: LW271
- Engine: Pwa PT6A60A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Part number: 50810323
- Condition: Failed
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN LANDING GEAR A LOWER TORQUE KNEE, FAILED.
